# SDR CALA2023033100930

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: D5337066521600
- Condition: Damaged
- Location: Lh Fr 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-07772 REV. ORIG OP 001 (SB 53-1383 R00), HOLES 2 &4 ON THE LH FRAME 35 AND HOLES 1, 2 & 3 ON THE RH FRAME 35 WERE FOUND DAMAGED. DURING REPAIR EMBODIMENT, HOLES #10 ON BOTH THE LH / RH SIDE WERE FOUND TO BE OUTSIDE OF EA 5310-07772 REV. ORIG OP 004 (SB 53-1372 R01) REQUIREMENTS. PT 1 WITH NO DEVIATIONS. "FUSELAGE FRAME 35, STGR 30LH HOLES 2, 4 & 10 & FUSELAGE FRAME INTERIM PENDING, FINAL REPAIR EVALUATION TO BE COMPLETED ON PER PART 3 OF THE LATEST REVISION OF EC/RA 5330-07066 ON OR 35, STGR 30RH HOLES 1, 2, 3 & 10 WERE REPAIRED AT BFM. REPAIR IS OR BEFORE 13TH SEPTEMBER 2023. ACCOMPLISH A PERMANENT REPAIR BEFORE 13-SEPT-2023." ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS PER REF /J/ VT MAE EA 320-5321-13-A3111 REV. ORIGINAL IAW UAL ECRA 5330-07066 REV A OKAY TO CARRY FORWARD WITH AN INTERIM REPAIR ACCOMPLISHED AT TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE FRAME 35, STGR 30LH HOLES #2, #4 & #10 AND FUSELAGE FRAME 35, STGR 30RH HOLES #1, #2, #3 & #10 AS AUTHORIZED PER ECRA 5330-07066. REPAIR IS INTERIM PENDING EG EVALUATION. A PERMANENT REPAIR MUST BE APPROVED OR ACCOMPLISHED PER PART 3 OF ECRA 5330-07066 PRIOR TO 13SEPT23. ARMENTA TOMC QC'' RECORDS UPDATE QC REVIEWED T/A: 13SEP23...KJB
